# SDR UPS97823077

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37540321
- Condition: Cracked
- Location: Bs 1186
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:, F/S 1186 RT SIDE CUSP TO FRAME FITTING IS CRACKED.  REMOVED, FABRICATED AND INSTALLED FITTING IAW SRM 51-1-20D, 53-1-0, AND DOUG DWG 3754032.
